You may have already of heard of Kirill Tereshin, the 21-year-old Russian man who regularly injects himself with Synthol. Well his most recent photos are looking more and more troublesome, and it seems like the man may be ready to burst at any minute... Take a look at the video above to see for yourself!
Synthol is of common use among bodybuilders who use it to make themselves look bigger, but Synthol abuse can lead to serious harm. The risk of infection is even higher for the young Russian as he makes his own Synthol, using benzyl alcohol, olive oil and lidocaine. After the first time he took the injections, he explained he was bedridden with a 40° degree fever for several days, ‘then it went and everything was fine’.
The former soldier gained an extra 25cm in arm circumference in just 10 days. His biceps are now 61cm. What makes this even weirder is that the rest of his body is in no way muscular. Kirill has become a social media star around the world and has even appeared on Russian TV. Even though he claims to be happy and satisfied with his arms, he could nevertheless die from these injections.
The latest pictures of the Russian are rather disturbing. His arms have become shockingly inflamed. With the injections having gone wrong, he is now particularly at risk of pulmonary embolisms, nerve damage, cysts, ulcers and a whole host of different infections. Working out and having a balanced diet will take longer than Synthol to make yourself muscular, but use this as a prime example that taking Synthol, is never ever a good idea.
Take a look at the video above to see for yourself!